# SDR SWIA201231486

- Difficulty date: August 10, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 26,607 hours, 22,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT ON LEFT SIDE OF GALLEY IS OUT.  (FLT 5387)  RE-SECURED WIRES TO LIGHT ASSEMBLY.
